Open Access
Translator Disclaimer
November 2001 An analogue of Hardy's theorem for the Harish-Chandra transform
Nobukazu Shimeno
Hiroshima Math. J. 31(3): 383-390 (November 2001). DOI: 10.32917/hmj/1151105726

Abstract

A theorem of Hardy asserts that a function and its Fourier transform cannot both be very small. We prove analogues of Hardy’s theorem for the Harish- Chandra transform for spherical functions on a non-compact semisimple Lie group and the Helgason transform on a Riemannian symmetric space of the non-compact type.

Citation

Download Citation

Nobukazu Shimeno. "An analogue of Hardy's theorem for the Harish-Chandra transform." Hiroshima Math. J. 31 (3) 383 - 390, November 2001. https://doi.org/10.32917/hmj/1151105726

Information

Published: November 2001
First available in Project Euclid: 23 June 2006

zbMATH: 0999.22011
MathSciNet: MR1870982
Digital Object Identifier: 10.32917/hmj/1151105726

Subjects:
Primary: 22E30
Secondary: 22E46

Rights: Copyright © 2001 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.31 • No. 3 • November 2001
Back to Top